Jump to content
jprez562

jprez562: Escitalopram tough journey

Recommended Posts

jprez562

Today has been a good day up untill i had a hour of a wave?? i was at a costco as i was agitated and felt annoyed even with my own wife for no apparent reason. It doesn't make sense to me because she is the only person can comfort me and get me through rough times. Didn't make sense to me. I ten started feeling a small bout of depression which subsided after my wife encouraged me, and i watched a video i found on here about the healing process of our brain while getting off AD.

 

Seems like i am having more ups than downs, but still a struggle. 

 

I contacted Dr. Shipko whom is recommended on SA. he called me after i emailed him. He stated that he is not sure he can do anything for me, however i told him i still want to meet with him. The reason is because my current Psychiatrist would've set me up to fail as she wanted me to stop at 2.5 mg and called me weird because i was tapering and making my liquid from the 5mg pills.

 

He scheduled me for next week. lets see how that goes, i however have a appointment with my current psychiatrist on thursday. Lets see what she says about what i have been going through. she will most likely tell me " what do you want to do? go back on lexapro?" 

 

Jprez

Share this post


Link to post
Altostrata
On 9/30/2017 at 0:21 PM, jprez562 said:

JKun,

 

i have never ever had these symptoms before using lexapro. Can it be I developed it or just part of WD?

 

jprez, the stress of reducing Lexapro can bring up intrusive thoughts. You are doing the right thing in seeking training to manage these thoughts.

 

It sounds like you are having good windows. It might be a good idea for you to hold on tapering for a couple of months and pick it up again, using our 10% method, when you feel you can manage these symptoms.

Share this post


Link to post
jprez562

UPDATE:

 

Yesterday and today have been the best two days i have had. A few automatic negative thoughts try tro get into my head but i was able to shake them off. I see a Therapist on monday.

 

Today i went to see my regular Pdoc. She said to stop playing wiht my dose. I told her i am not playing wiht my dose! i only up dosed slightly once. She said she recommends me to go up to 1 mg even though  that's too low for anyone to have an effect from lexapro. 

 

I told her why did we not taper down the wellbutrin first. She says typically does taper that one first. i told her i want to stay at my current dose for a while and maybe ill start tapering off wellbutrin. I need her for now for my meds. I see a Dr. Shipko next week and one more NP in about two weeks who has high reviews. want to see who has my understanding and empathy.

 

 

Share this post


Link to post
jprez562

Update.

 

Hello SA friends- havent checked in a while. so here is a quick update.

 

Seen Dr. Shipko. He is very knowledgeable and i like him. There is one thing he mentioned that i thought i share was that if he was treating me, he would have made me jump off the lexapro at 2.5 mg as my regular pdoc would have as well. He also gave me his opinion based on his experience that it doesn't matter what medication i would come off first. Wellbutrin or Lexapro. He said wellbutrin is legal meth lol. I asked him how would you recommend getting off of this med. He said same way you would get off meth..LOL. i mentioned to him i was a old meth addict many moons ago..

 

So currently i am still holding at my current dose as my signature states. I have been having more windows then waves. for example last sunday i felt slightly depressed. then i had 6 days feeling good then sunday and monday ( today) i have been having depression come and go throughout the day.  I feel like i am finally stabilizing and them boom depression hits or some intrusive thoughts. i must admit that the intrusive thoughts have almost gone away. Thank God because those bother me the most. 

 

On saturday i think i missed a dose of wellbutrin, so i didn't want to risk taking double if i did take it, then in mind mind i start thinking maybe the wellbutrin helps my depression, so since i missed my dose that will make my mood change... when i entertain thoughts like that i believe i make myself worry and get depressed.

 

I am still wrestling with the decision to whether hold lexapro and start weaning wellbutrin. Or get off lexapro then wait and then get off wellbutrin.

 

Dr. Shipko recommended i stay on the wellbutrin until i am completely off the lexapro. any advise from the mods or anyone would be appreciated.  

 

regards,

 

jprez

 

Share this post


Link to post
jprez562

Feeling depressed lately. Not sure what to do... should i reinstate or hold longer. My moods are up and down lately. Not sure if i am stabilizing or withdrawing from such a low dose? The weather gets me down lately. Plus when i travel away from home for business i get down and feel lonely. any one have advise ?

 

 

Share this post


Link to post
ChessieCat

If your signature is correct, it is only about 7 weeks since you updosed to 0.7mg.  You are experiencing improvement which is good, but I think it would be best to hold for longer.  I don't think you need to increase your dose.

 

Withdrawal Normal Description

 

Stabilising - What Does That Mean?

 

Windows and Waves Pattern of Stabilization
 

On 31/10/2017 at 11:22 AM, jprez562 said:

he would have made me jump off the lexapro at 2.5 mg as my regular pdoc would have as well

 

You obviously know better ;)

 

When to end the taper and jump to zero?
 

Share this post


Link to post
JS11

Hi JPrez562,

Just wanted to say hello. I am on Escitalopram as well.  Was actually off for a brief period before finding this site but then was told by medical professionals that my symptoms, which I now know were withdrawal, were a recurrence of depression and anxiety, so I reinstated and all hell broke loose.  But that lead me here, so a silver lining.  

I have had 2 panic attacks in my life and they are a nightmare.  I am so sorry you are plagued by these.

I have tried the prescription liquid Lexapro/Escitalopram but it led to instant anxiety from the moment I ingested it.  

My current dose is far from accurate as I measure with a scale but I am reluctant to make my own liquid.  I am looking at how you and others  are doing with this form but still not so sure.  

Anyhow, I hope you get some relief soon.

take care,

JS11

Share this post


Link to post
jprez562
On November 7, 2017 at 8:29 PM, JS11 said:

  I am looking at how you and others  are doing with this form but still not so sure.  

Anyhow, I hope you get some relief soon.

 Hi JS11,

 

thanks is for dropping a line. I am doing well on the liquid form I made myself. I ordered 1ml syringes from Amazon and I use that to take my dose. I learned here on SA on how to make it the liquid form. See the YouTube video on here. Once you start mixing it on way do it the same every time. I tried to change the ratio, big mistake. Had a panic attack within minutes.

 

hopw this helps.

 

jprez 

Share this post


Link to post
JS11

Thank you jprez.  Not ready to go there yet.  So sorry for your nasty reaction.  Very scary stuff. 

take care and a

Happy Thanksgiving.

JS11

Share this post


Link to post
jprez562

Update:

 

I have been up and down. I had more improvements. I have downloaded a app on my phone called stigma. This app lets you input a journal and is a mood tracker. You can see a graph to see your moods. I see I have improved since last month. I have had more "felling okay" and "good" days then the bad. What is lingering is mild depression very few days, sometimes two days in a row. I could go like three days or two with good days. Then boom ! a depressed day. I haven't changed my dose, I am holding to see if I improve before deciding what's next.

 

i am still wondering what I should do with the welbutrin. 

 

Once i I get better on this dose, should I keep tapering Lexapro  and leave welbutrin alone?

 

should I taper welbutrin  once I stabilize more on this low dose of lexapro ?

 

 

Thanks 

 

jprez562

 

Share this post


Link to post
jprez562

Update:

 

i had a period with 7 days of feeling good. Then slight depression and anxiety. Yesterday I woke up feeling sick like if I have a cold. Stuffy nose, dizzy, lightheaded  and fatigued. Now I hear a faint ringing in my left ear. Like when the TV is on but on mute. Some muscle twitching here and there. Not sure if I am getting sick or its part of wothdrawl. I have not changed my dose at all.

 

This sucks.

 

jprez

Share this post


Link to post
jprez562

Bump on my question.

 

still wondering what I should do with the welbutrin. 

 

Once i I get more stable on this dose, should I keep tapering Lexapro and leave welbutrin alone?

 

should I taper welbutrin once I stabilize more on this low dose of lexapro ?

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.